Panadol tablets are used for fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol tablets also help relieve the pain of osteoarthritis (which has been diagnosed by a doctor). The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever.
Directions For Use
Adults and children aged 16 years and over: One or two tablets up to four times daily as required. Children aged 10-15 years: One tablet up to four times daily as required. Children should not be given Panadol 500mg Tablets for more than 3 days without consulting a doctor. Not recommended for children under 10 years of age. These doses should not be repeated more frequently than every 4 hours and not more than 4 doses should be given in any 24 hour period. The lowest dose necessary to achieve efficacy should be used.
Warnings and Precautions
Contains paracetamol. Do not use with any other paracetamol-containing products.
The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure which can lead to liver transplant or death.
Do not exceed the stated dose.
If symptoms persist, consult your doctor. Prolonged use except under medical supervision may be harmful.
This product should only be used when clearly necessary
Pregnancy If necessary, Panadol tablets can be used during pregnancy. You should use the lowest possible dose for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced
Breastfeeding
You can take this product whilst breastfeeding.
Contradictions
Hypersensitivity to paracetamol or any of the other constituents
Adults and children aged 16 years and over: One or two tablets up to four times daily as required.
Children aged 10-15 years: One tablet up to four times daily as required.
Children should not be given Panadol 500mg Tablets for more than 3 days without consulting a doctor.
Not recommended for children under 10 years of age.
These doses should not be repeated more frequently than every 4 hours and not more than 4 doses should be given in any 24 hour period. The lowest dose necessary to achieve efficacy should be used.
https://www.mccauley.ie/panadol-base-tablets-24s?___store=mccauleys14059Panadol Base Tablets 24s https://www.mccauley.ie/media/catalog/product/o/t/otc_-_470_x_470_20__1.png5.955.95EURInStock/Medicine/Medicine/Pain Relief/Healthcare/Cold And Flu/Healthcare/Pain Relief/Love Irish Brands/Brands/Panadol/Healthcare/Over The Counter226742683352235301163270447261226744652<style>#html-body [data-pb-style=VB5JYMG]{justify-content:flex-start;display:flex;flex-direction:column;background-position:left top;background-size:cover;background-repeat:no-repeat;background-attachment:scroll}</style><div data-content-type="row" data-appearance="contained" data-element="main"><div data-enable-parallax="0" data-parallax-speed="0.5" data-background-images="{}" data-background-type="image" data-video-loop="true" data-video-play-only-visible="true" data-video-lazy-load="true" data-video-fallback-src="" data-element="inner" data-pb-style="VB5JYMG"><div data-content-type="text" data-appearance="default" data-element="main"><p>Panadol tablets are used for fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol tablets also help relieve the pain of osteoarthritis (which has been diagnosed by a doctor). The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever.<strong><br></strong></p>
<p> </p>
<p><strong>Directions For Use</strong></p>
<p>Adults and children aged 16 years and over: One or two tablets up to four times daily as required.<br>Children aged 10-15 years: One tablet up to four times daily as required.<br>Children should not be given Panadol 500mg Tablets for more than 3 days without consulting a doctor.<br>Not recommended for children under 10 years of age.<br>These doses should not be repeated more frequently than every 4 hours and not more than 4 doses should be given in any 24 hour period. The lowest dose necessary to achieve efficacy should be used.</p>
<p> </p>
<p><strong>Warnings and Precautions</strong></p>
<ul>
<li>Contains paracetamol. Do not use with any other paracetamol-containing products.</li>
<li>The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure which can lead to liver transplant or death. </li>
<li>Do not exceed the stated dose.</li>
<li>If symptoms persist, consult your doctor. Prolonged use except under medical supervision may be harmful.</li>
<li>This product should only be used when clearly necessary</li>
</ul>
<p><strong>Pregnancy</strong><br>If necessary, Panadol tablets can be used during pregnancy. You should use the lowest possible dose for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced</p>
<p> </p>
<p><strong>Breastfeeding</strong></p>
<p>You can take this product whilst breastfeeding.</p>
<p><strong>Contradictions</strong></p>
<p>Hypersensitivity to paracetamol or any of the other constituents</p>
<p><a tabindex="0" href="https://www.hpra.ie/img/uploaded/swedocuments/0eaeb719-e533-47ca-9bb6-afa952bbdcc5.pdf">For more information please see leaflet</a></p></div></div></div>00add-to-cartPanadol